Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Quasi-Inversion method for an evolutionary equation of fractional order
Authors: Avad, Kh. K.
Glushak, A. V.
Keywords: mathematics
mathematical analysis
differential equations
quasi-inversion method
fractional-order equation
Cauchy problem
Issue Date: 2011
Citation: Avad, Kh.K. Quasi-Inversion method for an evolutionary equation of fractional order / Kh. K. Avad, A.V. Glushak ; BSU // Journal of Mathematical Sciences. - 2011. - Vol.173, №2.-P. 172-180. - doi: 10.1007/s10958-011-0238-5 .
Abstract: The paper studies the Cauchy-type problem for the evolutionary fractional-order equation
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Avad_Quasi.pdf190.13 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.